MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN
Catalog Number V072229
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer had two separate pos- po:4517838642 & po 4517885835 where they had received the wrong product.The box was marked channel drain 15fr round hubless full fluted silicone with 4.7mm trocar, but the boxes actually contained 19fr drains, and they now had 7 plus cases of 19fr drains and no 15fr drains.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Five photos were received for evaluation.The first one shows a pile of 7 boxes.The second photo shows the label on the box evidencing cat no: v072229 15frround hubbless and lot: ngjv0169.The third photo shows both, the label on the box and the label on the product packaging, evidencing that even though the lot number is the same, the product number is different since the label in the packaging shows cat no: v072231 19fr round hubless.The fourth photo zooms into the product label (19fr).The last photo shows the product inside the box, evidencing again to be label as a 19fr.The reported event is confirmed.The root cause identified for capa: 11207399 is: the label process described in the procedure was not followed up by label printing technician, where established that before the printer is re-loaded with a new material lot, the label printing technician must take the first label of the at lot and mark with red ink the pre-printed material part number to confirm that it is according to the part number listed in operation 10 of the work order.This label should be signed, dated, and must be included in the dhr as sample; a comment documenting this material load should be added in the first article inspection form.Dhr review is not required as capa: 11207399 is applicable for this product lot number.Labeling review is not required as capa: 11207399 is applicable for this product lot number.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer had two separate pos- po: (b)(4) where they had received the wrong product.The box was marked channel drain 15fr round hubless full fluted silicone with 4.7mm trocar, but the boxes actually contained 19fr drains, and they now had 7 plus cases of 19fr drains and no 15fr drains.Per additional information received via mail on 16dec2024, stated that these are all mismatched.They never made it to the patient because it was caught before the stock was refilled.

Brand Name
CHANNEL DRAIN
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20694343
Report Number1018233-2024-07250
Device Sequence Number3714419
Product Code GBX
UDI-Device Identifier00801741119194
UDI-Public(01)00801741119194(11)240918(17)290630(10)NGJV0169
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV072229
Device Lot NumberNGJV0169
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown